# SDR UPS06846691

- Difficulty date: March 29, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1700 L36-35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION ON STA 1700 FRAME L36-L35L FWD SIDE.  CUT OUT SECTION OF CORRODED FRAME FROM STA 1700 BETWEEN L36 AND L35R IAW SRM 53-2-0.  FABRICATED AND INSTALLED 4 REPAIR SPLICES, -7 SPLICE AND FRAME SECTION REPAIR IAW DWG 5612142, AND SRM'S 53-02-00 53-2-0 FIG 2, AND 51-1-20D.
